ACETAMINOPHEN CAPS 500MG 1000/

221-10 MFG #: 221-10-HST
Extra-Strength Non-Aspirin Pain Reliever, Acetaminophen, 500 mg caplet. Non-steroidal anti-inflammatory drug, temporarily relieves minor aches and pains and reduces fever. Compare to the active ingredient in Extra-Strength TYLENOL® Caplets. 1000 caplets.